# SDR ZW0A0100206

- Difficulty date: April 5, 2001
- Submitted: April 16, 2001
- Operation: Air carrier
- Aircraft: N906TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49160
- Aircraft time: 55,292 hours, 28,713 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT IN AFT CARGO COMPT, FOUND CORROSION ON UPPER EDGE OF FORMER AT STA 1271 BETWEEN RBL 6 AND LBL 6.  REMOVED CORROSION PER SPM 6-80-01.
